# SDR 96ZZZM15

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

FLT - NR 651 - KPDX-KDAY - ON GEAR RETRACTION, A LOUD NOISE AND VIBRATION WAS NOTICED IN THE NOSE AREA.  THE LANDING GEAR WAS RECYCLED WITH THE SAME RESULTS.  RETURNED TO KPDX.  MAINTENANCE INSPECTED THE UPLATCH FITTINGS, TRUNNION AND THE NOSE WHEEL WELL.  NO DEFECTS WERE NOTED.  (M)
